# SDR USAA2010112292625

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 38,654 hours, 14,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - AISLE EMERGENCY LIGHTS AT ROW 27L INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 26 LEFT.
